Sur la cohomologie de la compactification des variétés de Deligne-Lusztig
[On the cohomology of the compactification of the Deligne-Lusztig varieties]
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2087-2126.

We study the cohomology of the compactification of the Deligne-Lusztig varieties associated to Coxeter elements. We present a conjecture of the relations between the cohomology of the variety and the cohomology of its partial compactifications. We prove the conjecture in the case of the general linear group.

Nous étudions la cohomologie de la compactification des variétés de Deligne-Lusztig associées aux éléments de Coxeter. Nous présentons une conjecture des relations entre la cohomologie de la variété et la cohomologie de ses compactifications partielles. Nous prouvons la conjecture dans le cas du groupe linéaire général.

DOI: 10.5802/aif.2905
Classification: 14Lxx, 20Gxx
Mot clés : Cariétés de Deligne-Lusztig, élément de Coxeter, compactification, cohomologie étale.
Keywords: Deligne-Lusztig varieties, Coxeter element, compactification, étale cohomology.
Wang, Haoran 1, 2

1 Adresse Présente : Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany
2 Institut de Mathématiques de Jussieu Université Pierre et Marie Curie
@article{AIF_2014__64_5_2087_0,
     author = {Wang, Haoran},
     title = {Sur la cohomologie de la compactification des vari\'et\'es de {Deligne-Lusztig}},
     journal = {Annales de l'Institut Fourier},
     pages = {2087--2126},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     doi = {10.5802/aif.2905},
     mrnumber = {3330932},
     zbl = {06387332},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2905/}
}
TY  - JOUR
AU  - Wang, Haoran
TI  - Sur la cohomologie de la compactification des variétés de Deligne-Lusztig
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 2087
EP  - 2126
VL  - 64
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2905/
DO  - 10.5802/aif.2905
LA  - fr
ID  - AIF_2014__64_5_2087_0
ER  - 
%0 Journal Article
%A Wang, Haoran
%T Sur la cohomologie de la compactification des variétés de Deligne-Lusztig
%J Annales de l'Institut Fourier
%D 2014
%P 2087-2126
%V 64
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2905/
%R 10.5802/aif.2905
%G fr
%F AIF_2014__64_5_2087_0
Wang, Haoran. Sur la cohomologie de la compactification des variétés de Deligne-Lusztig. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2087-2126. doi : 10.5802/aif.2905. https://aif.centre-mersenne.org/articles/10.5802/aif.2905/

[1] Bonnafé, Cédric; Rouquier, Raphaël Coxeter orbits and modular representations, Nagoya Math. J., Volume 183 (2006), pp. 1-34 | MR | Zbl

[2] Bonnafé, Cédric; Rouquier, Raphaël Compactification des variétés de Deligne-Lusztig, Ann. Inst. Fourier (Grenoble), Volume 59 (2009) no. 2, pp. 621-640 | DOI | Numdam | MR | Zbl

[3] Borel, Armand Linear algebraic groups, Graduate Texts in Mathematics, 126, Springer-Verlag, New York, 1991 | MR | Zbl

[4] Dat, Jean-François A lemma on vanishing cycles and its application to the tame Lubin-Tate space, Math. Res. Lett. (1), Volume 19 (2012), pp. 1-9 | MR | Zbl

[5] Deligne, P.; Lusztig, G. Representations of reductive groups over finite fields, Ann. of Math. (2), Volume 103 (1976) no. 1, pp. 103-161 | DOI | MR | Zbl

[6] Dudas, Olivier Géométrie des variétés de Deligne-Lusztig : décompositions, cohomologie modulo l et représentations modulaire, thèse de doctorat, 2010

[7] Grothendieck, Alexander Revêtements étales et groupe fondamental, Lecture Notes in Mathematics, 224, Springer-Verlag, Berlin, 1971 séminaire de géométrie algébrique du Bois Marie 1960–61 (SGA 1)

[8] Grothendieck, Alexander Théorie des topos et cohomologie étale des schémas. Tome 2, Lecture Notes in Mathematics, 270, Springer-Verlag, Berlin, 1972 séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA 4)

[9] Grothendieck, Alexander Théorie des topos et cohomologie étale des schémas. Tome 3, Lecture Notes in Mathematics, 305, Springer-Verlag, Berlin, 1973 séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA 4)

[10] Hartshorne, Robin Algebraic geometry, Graduate Texts in Mathematics, 126, Springer-Verlag, New York, 1977 no. 52 | MR | Zbl

[11] Ito, Tetsushi Weight-monodromy conjecture for p-adically uniformized varieties, Invent. Math, Volume 159 (2005) no. 3, pp. 607-656 | DOI | MR | Zbl

[12] Liu, Qing Algebraic geometry and arithmetic curves, Oxford Graduate Texts in Mathematics, 6, Oxford University Press, Oxford, 2002 (translated from the French by Reinie Erné, Oxford Science Publications) | MR | Zbl

[13] Lusztig, G. On the finiteness of the number of unipotent classes, Invent. Math., Volume 34 (1976) no. 3, pp. 201-213 | DOI | MR | Zbl

[14] Lusztig, G. Coxeter orbits and eigenspaces of Frobenius, Invent. Math., Volume 38 (1976/77) no. 2, pp. 101-159 | DOI | MR | Zbl

[15] Springer, T. A. Linear algebraic groups, Progress in Mathematics, 9, Birkhäuser Boston Inc., Boston, MA, 1998 | MR | Zbl

[16] Wang, Haoran L’espace de Drinfeld et correspondance de Langlands locale I (à paraître dans Mathematische Zeitschrift, arXiv :1401.0530, 2014) | MR

[17] Wang, Haoran L’espace de Drinfeld et correspondance de Langlands locale II (soumis, arXiv :1402.1965, 2014) | MR

Cited by Sources: